Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2164 KB) | Metadata | Table of Contents | PRIMS summary
Volume 23, Issue 2, 1987, pp. 297–319
DOI: 10.2977/prims/1195176542

Published online: 1987-04-30

Local Time and Excursions of Reflected Brownian Motion in a Wedge

R. J. Williams[1]

(1) University of California, San Diego, La Jolla, USA

No abstract available for this article.

No keywords available for this article.

Williams R.: Local Time and Excursions of Reflected Brownian Motion in a Wedge. Publ. Res. Inst. Math. Sci. 23 (1987), 297-319. doi: 10.2977/prims/1195176542